# SDR 95ZZZX3068

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 7121000
- Condition: Overtemp
- Location: Nr 2
- Part time: 20,255 hours
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

SNN- NR 2 ENGINE EXCEEDED EGT LIMIT 652 DEGREES CELSIUS FOR 20 SECONDS.  AREA 'A' ON OVERHEAT CHART.  DID NOT OCCUR DURING SURGE.  REMOVED AND REPLACED NR 2 ENGINE IAW M57-71-01.
